MAUDE Adverse Event Report: ETHICON INC. PDSII CLR 18IN 6-0 S/A P-1 PRM; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII CLR 18IN 6-0 S/A P-1 PRM; SUTURE, SURGICAL, ABSORBABLE
Model Number Z489G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown plastic surgery procedure on (b)(6) 2019 and suture was used.The suture was broken during use.Another package was used with no problem.Further details are not provided.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Date sent to the fda: 02/07/2020.A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.

Brand Name
PDSII CLR 18IN 6-0 S/A P-1 PRM
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9581766
Report Number2210968-2020-00316
Device Sequence Number14223006
Product Code NEW
UDI-Device Identifier10705031061132
UDI-Public10705031061132
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberZ489G
Device Catalogue NumberZ489G
Device Lot NumberPB5344
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date02/07/2020
Patient Sequence Number1